# SDR DALA2022011300255

- Difficulty date: November 23, 2021
- Submitted: January 14, 2022
- Operation: Air carrier
- Aircraft: N806NW
- Make and model: Airbus A330-323
- Aircraft serial: 0578
- Aircraft time: 78,873 hours, 10,394 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3306 ELEVATOR SCHEDULED FOR MOISTURE INGRESS INSPECTION. AD RELATED. CORRECTIVE ACTION: ACCOMPLISHED THERMOGRAPHIC SKIN PANEL INSPECTION PER AA 5520-01035-02A-SHOP. REPAIRED AREAS OF MOISTURE INGRESSION AND DELAMINATION WITH REFERENCE TO A330 SRM 55-21-11. RESTORED TRAILING EDGE MATERIAL AND PROTECTIVE FINISH WITH REFERENCE TO OEM CMM 55-21-17. NEW ELEVATOR WEIGHT IS 308.6LBS/139.97KGS. ACCOMPLISHED THERMOGRAPHIC SKIN PANEL INSPECTION PER AA 5520-01035-02A-SHOP. REPAIRED AREAS OF MOISTURE INGRESSION AND DELAMINATION WITH REFERENCE TO A330 SRM 55-21-11. RESTORED TRAILING EDGE MATERIAL AND PROTECTIVE FINISH WITH REFERENCE TO OEM CMM 55-21-17. NEW ELEVATOR WEIGHT IS 308.6LBS/139.97KGS. (7372385)
